MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. OPSITE POST OP 9.5X8.5CM CTN 20; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. OPSITE POST OP 9.5X8.5CM CTN 20; TAPE AND BANDAGE, ADHESIVE
Model Number 66000709
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, before the product was sent to a healthcare facility, was found the opsite post op 9.5x8.5cm ctn 20 had a foreign substance on the dressing.No case involved; therefore, no other complications were reported.
 
Additional Manufacturer Narrative
The device intended to be used in treatment has been returned and evaluated, establishing a relationship with the reported event.The assessment confirmed that the thread-like foreign substance in the pad, with the root cause identified as pad raw material quality issue.The manufacturing record show no evidence that the product did not meet specification at the time of manufacture.The complaint history file contains further instances of the reported events.This investigation is now complete with no further action deemed necessary.Smith and nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
OPSITE POST OP 9.5X8.5CM CTN 20
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11892759
Report Number8043484-2021-01254
Device Sequence Number19179880
Product Code KGX
UDI-Device Identifier05000223441241
UDI-Public05000223441241
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model Number66000709
Device Catalogue Number66000709
Device Lot Number202014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1